# SDR ASAA2023060743502

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 1,425 hours, 408 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Modulating Valve
- Part number: 632920704
- Part serial: 3203
- Condition: Out Of Range
- Location: #1 Engine
- Part time: 1,440 hours, 411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 31-005-00 FOUND SMT MESSAGE BLEED FAMV RVDT L SIGNAL IS OUT OF RANGE MAINTENANCE MESSAGE 36-12030. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 36-12-00-810-803, ELECTRICAL LRU - REPLACEMENT TEST WHICH PASSED. DUE TO HISTORY AND MULTIPLE LEG FAULTS REPLACED THE FAN AIR MODULATING VALVE REF B737-9 AMM 36-12-03. PERFORMED OPS TEST. NO FAULTS.
